16 Paracetamol 500mg Tablets – For The Relief of Pain Item Description For the relief of mild to moderate pain of headache, migraine, neuralgia, toothache, sore throat, period pain. Also the symptomatic relief of rheumatic aches and feverishness, pains, colds and flu. · Paracetamol 500mg Tablets · For Mild to Moderate Pain · Aspar Paracetamol Tablets 500mg · For Oral Use. Swallow the Tablets with a Drink of Water · Each Pack contains 16 Aspar Paracetamol 500mg Tablets · You Will Receive 1 X 16 Pack Each Tablet contains Paracetamol 500mg.
Do not take if you are sensitive to paracetamol or any of the other ingredients. Active ingredient: Each tablet contains: Paracetamol 500mg. Adults, the elderly and children 16 years and over: 1-2 tablets every 4-6 hours when necessary to a maximum of 8 tablets in 24 hours.